# SDR DALA2015022101617

- Difficulty date: February 20, 2015
- Submitted: February 24, 2015
- Operation: Air carrier
- Aircraft: N377DA
- Make and model: Boeing 737832
- Aircraft serial: 29625
- Aircraft time: 48,767 hours, 19,831 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND LT MLG WHEEL WELL FORWARD BULKHEAD STA 663 HAS 2" CRACK AT LBL 40", 6" DOWN FROM PRESSURE DECK.  MAINTENANCE REMOVED DAMAGED WEB IAW SRM 57-10-10-10, REPAIR 3, FIG 204, MACHINED REPAIR DOUBLER AND FABRICATED REPAIR PARTS IAW SRM 57-10-10, REPAIR 3.  INSTALLED AND COMPLETED REPAIR IAW SRM 57-10-10, REPAIR 3.  ACCOMPLISHED PRESSURIZATION CHECK. CHECK GOOD IAW AMM 31-31-00.
